# SDR HAIGJQR0063

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53W
- Make and model: Bell 206B-3
- Aircraft serial: 3587
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 206020114131S
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS FAIRING WAS ORDERED FROM BELL - BUT IT DOESN'T FIT - IT IS ONE-HALF INCH SHORT.
